Article citationsMore>>

J. F. Bacmann and S. Massi-Benedetti, “Optimal Bayesian Portfolios of Hedge Funds,” International Journal of Risk Assessment and Management, Vol. 11, No. 12, 2009, pp. 39-57. doi:10.1504/IJRAM.2009.022196

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.